# SDR CA060403007

- Difficulty date: February 20, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT642A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Unserviceable
- Location: Fuel Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

ON DESCENT, THE ENGINE EXPERIENCED AN UNCOMMANDED SHUTDOWN.  THE FUEL CONTROL UNIT AND FUEL PUMP WERE SUBSEQUENTLY REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
